# SDR SWAA2021102628191

- Difficulty date: October 8, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N8671D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36715
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorboard
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOORBOARD PANEL 140AF HAS AREAS OF CORROSION ALONG RH EDGE / DETERMINED CORROSION DAMAGE BEYOND LIMITS DUE TO MORE THAN 10' DAMAGE LENTH IAW B737-800 SRM 53-00-53-1A-1. FABRICATED NEW PANEL #140AF IAW B737-800 AMM 25-52-01-201-801 AND BOEING DWG # 453A2610. TREATED AND PRIMED NEW PANEL IAW B737-800 AMM 51-21-72-310-804.
